# SDR SWAA2025101523814

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 37,224 hours, 18,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1694 & M1695 EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACKS INOPERATIVE.   R & R M1694 & M1695 POWER SUPPLIES AND ASSOCIATED BATTERY PACKS IAW MM 33-51-06. OPS CHECKED GOOD.
